liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Response to “Convergence of Summation-by-Parts Finite Difference Methods for the Wave Equation”
University of Bergen, Norway.
Linköping University, Department of Mathematics, Computational Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-7972-6183
2018 (English)In: Journal of Scientific Computing, ISSN 0885-7474, E-ISSN 1573-7691, Vol. 74, no 2, p. 1188-1192Article in journal, Letter (Other academic) Published
Abstract [en]

This is a short response to some statements by Wang and Kreiss in “Convergence of Summation-by-Parts Finite Difference Methods for the Wave equation” (Wang and Kreiss in J Sci Comput 71(1):219–245, 2017) that questions results in our paper “On the order of accuracy for difference approximations of initial-boundary value problems” (Svärd and Nordström in J Comput Phys 218(1):333–352, 2006). We show that our results still stand.

Place, publisher, year, edition, pages
Springer, 2018. Vol. 74, no 2, p. 1188-1192
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-138577DOI: 10.1007/s10915-017-0468-xISI: 000424676600025Scopus ID: 2-s2.0-85020383748OAI: oai:DiVA.org:liu-138577DiVA, id: diva2:1111851
Available from: 2017-06-19 Created: 2017-06-19 Last updated: 2018-05-18Bibliographically approved

Open Access in DiVA

fulltext(243 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 243 kBChecksum SHA-512
3d74ad776eadd59eaafa62b38703a1bcfc274e1059e9a1805bac51bdd5f9efd258354b23b8e42d2065a47e6a719bc6e1cf0af932c952ccce445e9c8385f627a5
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Nordström, Jan
By organisation
Computational MathematicsFaculty of Science & Engineering
In the same journal
Journal of Scientific Computing
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 560 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf